# SDR DALA2017051303945

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1380 - 1440 CARGO DOOR THRESHOLD ATTACH ANGLE CORRODED. BLENDED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146N5390, REV B.
